# SDR DHL200070702C

- Difficulty date: May 17, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 7110 · Engine Cowling System
- Part: Rivet
- Condition: Loose
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG, LWR COWLING SHOWS 8 WORKING RIVETS AT LOWER MID AREA.  CUT OUT DAMAGED AREA 13.5 IN X 2.5 IN PER SRM 54-10-3 FIG 5.  CLEANED, ALODINED AND PRIMED PER SRM 51-10-2.  INSTALLED REPAIR PARTS PER SRM 54-10-3 FIG 5.
